# SDR ALGAR291144029

- Difficulty date: February 9, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N447AL
- Make and model: Bell 407
- Aircraft serial: 53126
- Aircraft time: 8,654 hours
- Engine: Allsn 250C47B
- Engine time: 8,115 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 23007217
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF COMPRESSOR FOR 2000 HR INSP, FOUND CRACKING OF FWD FLANGE AT BOLT HOLES.
